# SDR DHL2001712021

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Winshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WIPER DOES NOT WORK ON ANY SPEED.  REPLACED CAPTS (LT) WIPER MOTOR ASSY, OPS CHECK NORMAL PER M/M 30-42-01.
